The Padé iterations for the matrix sign function and their reciprocals are optimal (bibtex)
by , ,
Reference:
The Padé iterations for the matrix sign function and their reciprocals are optimal (Federico Greco, Bruno Iannazzo, Federico Poloni), In Linear Algebra Appl., volume 436, 2012.
Bibtex Entry:
@article{GreIP12,
 author = {Greco, Federico and Iannazzo, Bruno and Poloni, Federico},
 title = {The {P}ad\'e iterations for the matrix sign function and their reciprocals
	are optimal},
 journal = {Linear Algebra Appl.},
 year = {2012},
 volume = {436},
 pages = {472--477},
 number = {3},
 coden = {LAAPAW},
 doi = {10.1016/j.laa.2011.04.016},
 fjournal = {Linear Algebra and its Applications},
 issn = {0024-3795},
 mrclass = {15A24 (41A21 65F60)},
 mrnumber = {2854885},
 pdf = {files2/GreIP12_arxiv.pdf},
 url = {http://dx.doi.org/10.1016/j.laa.2011.04.016},
}
Powered by bibtexbrowser